# SDR ASAA2016082517806

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 8,643 hours, 2,837 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Inoperative
- Location: Course Selector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O COURSE SELECTOR KNOB INOPERATIVE.  ACFT GROUNDED.  COULD NOT DUPLICATE PROBLEM.  PERFORMED OPS TEST OF MCP IAW AMM 22-11-34/401 ALL TESTS PASSED.  PERFORMED LAND VERIFY TEST IAW AMM 22-11-00/201 & HGS SYSTEM TEST IAW AMM 34-36-00.   ALL TESTS PASSED ACFT REMAINS CATIIIA AUTOLAND & HGS QUALIFIED.
